how to remove these transparent fluid from my eye,…and what is it ? please help.
QuestionDoctors is a medical question and answer platform. It’s a place to ask questions and share medical knowledge. Join us and share your knowledge by providing answers, comments and insights. Whether you’re a doctor, health professional, patient or someone with personal experience, your contribution helps people in need.
Certified Complementary Medicine Practitioners
Acupuncture - Ayurveda - Homeopathy - Naturopathy - Chinese or Oriental Medicine - Chiropractic Medicine - Energy Therapies - Magnetic Field Therapy - Reiki - Herbal Medicine - Yoga
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.
this seems to be a reactionary conjunctivitis causing a thin film over the eyes. it may also be due to many other reasons.
try using few eyedrops. if it doesnt dissolve, then you need to consult a ophthalmologist.